Skip to main content Accessibility help
×
Home
  • Cited by 3
  • Print publication year: 2005
  • Online publication date: March 2017

Tameness in expansions of the real field

from ARTICLES
[1] O., Belegradek, F., Wagner, and Y., Peterzil, Quasi-o-minimal structures, The Journal of Symbolic Logic, vol. 65 (2000), pp. 1115–1132.
[2] J., Bochnak, M., Coste, and M.-F., Roy, Real algebraic geometry, Ergebnisse der Mathematik und ihrer Grenzgebiete (3. Folge), vol. 36, Springer-Verlag, 1998.
[3] R., Dougherty and C., Miller, Definable boolean combinations of open sets are boolean combinations of open definable sets, Illinois Journal ofMathematics, vol. 45 (2001), pp. 1347–1350.
[4] G., Edgar and C., Miller, Hausdorff dimension, analytic sets and transcendence, Real Analysis Exchange, vol. 27, 2001/2, pp. 335–339.
[5] G., Edgar, Borel subrings of the reals, Proceedings of the American Mathematical Society, vol. 131 (2003), pp. 1121–1129.
[6] H., Friedman and C., Miller, Expansions of o-minimal structures by sparse sets, Fundamenta Mathematicae, vol. 167 (2001), pp. 55–64.
[7] F., Hausdorff, Set theory, 4th English ed., Chelsea, 1991.
[8] A., Kechris, Classical descriptive set theory, Graduate Texts in Mathematics, vol. 156, Springer-Verlag, 1995.
[9] K., Kuratowski, Topology, vol. 1, Academic Press, 1966.
[10] S., Lang, Algebra, 2nd ed., Addison-Wesley, 1984.
[11] M., Laskowski and C., Steinhorn, On o-minimal expansions of Archimedean ordered groups, The Journal of Symbolic Logic, vol. 60 (1995), pp. 817–831.
[12] D., Macpherson, Notes on o-minimality and variations, Model theory, algebra, and geometry, Mathematical Sciences Research Institute Publications, vol. 39, Cambridge University Press, 2000, pp. 97–130.
[13] L., Mathews, Cell decomposition and dimension functions in first-order topological structures, Proceedings of the London Mathematical Society (3), vol. 70 (1995), pp. 1–32.
[14] C., Miller, Expansions of the real field with power functions, Annals of Pure and Applied Logic, vol. 68 (1994), pp. 79–94.
[15] C., Miller, Expansions of dense linear orders with the intermediate value property, The Journal of Symbolic Logic, vol. 66 (2001), pp. 1783–1790.
[16] C., Miller and P., Speissegger, Expansions of the real line by open sets: o-minimality and open cores, Fundamenta Mathematicae, vol. 162 (1999), pp. 193–208.
[17] J., Oxtoby, Measure and category, 2nd ed., Graduate Texts in Mathematics, vol. 2, Springer-Verlag, 1980.
[18] A., Pillay, First order topological structures and theories, The Journal of Symbolic Logic, vol. 52 (1987), pp. 763–778.
[19] A., Pillay and C., Steinhorn, Definable sets in ordered structures. I, Transactions of the American Mathematical Society, vol. 295 (1986), pp. 565–592.
[20] A., Robinson, A note on topological model theory, Fundamenta Mathematicae, vol. 81 (1974), pp. 159–171.
[21] J., Robinson, The undecidability of algebraic rings and fields, Proceedings of the American Mathematical Society, vol. 10 (1959), pp. 950–957.
[22] R., Robinson, The undecidability of pure transcendental extensions of real fields, Zeitschrift für Mathematische Logik und Grundlagen der Mathematik, vol. 10 (1964), pp. 275–282.
[23] J.-P., Rolin, P., Speissegger, and A., Wilkie, Quasianalytic Denjoy-Carleman classes and o-minimality, Journal of the AmericanMathematical Society, vol. 16 (2003), pp. 751–777.
[24] H., Royden, Real analysis, 3rd ed., Macmillan, 1988.
[25] M., Shiota, Geometry of subanalytic and semialgebraic sets, Progress inMathematics, vol. 150, Birkäauser, 1997.
[26] L., van den Dries, The field of reals with a predicate for the powers of two, Manuscripta Mathematica, vol. 54 (1985), pp. 187–195.
[27] L., van den Dries, A generalization of the Tarski-Seidenberg theorem, and some nondefinability results, Bulletin of the American Mathematical Society (New Series), vol. 15 (1986), pp. 189–193.
[28] L., van den Dries, On the elementary theory of restricted elementary functions, The Journal of Symbolic Logic, vol. 53 (1988), pp. 796–808.
[29] L., van den Dries, o-Minimal structures, Logic: From foundations to applications, Oxford Science Publications, Oxford University Press, 1996, pp. 137–185.
[30] L., van den Dries, T-convexity and tame extensions. II, The Journal of Symbolic Logic, vol. 62 (1997), pp. 14–34.
[31] L., van den Dries, Dense pairs of o-minimal structures, Fundamenta Mathematicae, vol. 157 (1998), pp. 61–78.
[32] L., van den Dries, Tame topology and o-minimal structures, London Mathematical Society Lecture Note Series, vol. 248, Cambridge University Press, 1998.
[33] L., van den Dries and C., Miller, Geometric categories and o-minimal structures, Duke Mathematical Journal, vol. 84 (1996), pp. 497–540.
[34] L., van den Dries and P., Speissegger, The real field with convergent generalized power series, Transactions of the American Mathematical Society, vol. 350 (1998), pp. 4377–4421.
[35] L., van den Dries, The field of reals with multisummable series and the exponential function, Proceedings of the London Mathematical Society (3), vol. 81 (2000), pp. 513–565.
[36] I., Vinogradov, The representation of an odd number as a sum of three primes, Doklady Akademii Nauk SSSR, vol. 16 (1937), pp. 139–142, (in Russian).